CureZone   Log On   Join
Re: Severe weight loss after antibiotics
 
  Views: 2,323
Published: 6 years ago
 
This is a reply to # 2,231,371

Re: Severe weight loss after antibiotics


Im really worried about this right now :( do u think there is a possibility for death? its just that i lose so much weight :/ do u personally think its e histolytica? or is it possible it could be Tapeworms or maybe flukes? all these problems started after a Antibiotic course on 7 days its so weird.. i do have intense Sugar cravings also :/
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.469 sec, (1)